Logarithmically improved regularity criteria for the micropolar fluid equations

Volume 39 / 2012

Fuyi Xu, Xiaojing Xu, Jia Yuan Applicationes Mathematicae 39 (2012), 315-328 MSC: 35Q35, 76W05, 35B65. DOI: 10.4064/am39-3-6

Abstract

We discuss the 3D incompressible micropolar fluid equations, and give logarithmically improved regularity criteria in terms of both the velocity field and the pressure in Morrey–Campanato spaces, BMO spaces and Besov spaces.

Authors

  • Fuyi XuSchool of Mathematics and Systems Science
    Beihang University
    Beijing 100191, China
    and
    School of Science
    Shandong University of Technology
    Zibo 255049, China
    e-mail
  • Xiaojing XuSchool of Mathematical Sciences
    Beijing Normal University
    Laboratory of Mathematics and Complex Systems
    Ministry of Education
    Beijing 100875, China
    e-mail
  • Jia YuanSchool of Mathematics and Systems Science
    Beihang University
    Beijing 100191, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image